Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Prop Reaction

  1. #1
    Z-Ro's Avatar
    Z-Ro is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,139

    Prop Reaction

    Yo guys, I need some advice. I've just started my cycle of Test E, and EQ. I had planned on getting the Test into action quicker using Prop. I made the Test E and EQ myself, and I had only slight soreness with the Test E and the EQ spot doesn't hurt at all. Now with the Prop its a whole nother story. I didn't make it myself and got it from a UG lab, from a guy that a lot of you I'm sure know. I'm having weird reactions to this stuff and I'm thinking about dropping it before I start taking it full swing. I've taken 3 shots so far, and seems to me that there is enough BA in this stuff to sanitize a whole lab. And I've noticed that I've gotten flu like reactions hours after taking the stuff, light fever, stiffness, that just disapates and returns. Also, I shot in my glutes and can barely walk, I thought I was just being a wuss, so I hit my delt, same reaction, crazy pain? Is this normal with Prop or am I just having bad reactions to the hormone, it doesn't seem feasiable to use something that is probably is going to prevent me from lifting, or does this happen with you guys? (Also, friend wanted to get on Prop with me, took it last night, and told me today he has some crazy pain in his butt)

  2. #2
    bluestrm is offline Associate Member
    Join Date
    Mar 2004
    Posts
    302
    The pain is from the BA in it. The test flu is common from Prop. It is real common when people use Sustanon . And it is the Prop in the Sustanon that causes the flu like feelings. Have you tried to cut the Prop with the EQ or the Enanthate ?

  3. #3
    Z-Ro's Avatar
    Z-Ro is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,139
    Quote Originally Posted by bluestrm
    The pain is from the BA in it. The test flu is common from Prop. It is real common when people use Sustanon. And it is the Prop in the Sustanon that causes the flu like feelings. Have you tried to cut the Prop with the EQ or the Enanthate?
    I need to do something, because I was walking down a flight of steps today, and my Quads were actually shaking, and the spot of soreness is huge, my left leg, the first one injected into, is getting better. But man, crazy pain, I can't lift if I can't walk! I've been taking Dbol , and I thought about just dropping the Prop, and just up the Dbol to like 50mg, and keep the Prop for another time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •